Couldn't find what you looking for?

TRY OUR SEARCH!

Hi. I wasn't on any contraceptives before this. I had unprotected sex approximately 13 days after the first day of my last period. Took Ella on the same day. And then 4 days later, I had unprotected sex again and took Postinor-2 within 48 hours and another dose of the same pill 12 hours later as directed by the doctor. I haven't been experiencing any side effects as I've been informed side effects would include nausea, vomiting, headache and what not. I've only had mild cramps in the lower abdomen within a week after I took Postinor-2. Now, I'm 4 days late for my period and I'm really scared as I'm not ready for pregnancy. I don't know if it's stress since I've been thinking about this for the past few days or maybe I'm just coincidentally late this month. It could also be that since my ovulation is delayed because of the pill, my period would be delayed too. I know doing the pregnancy test would confirm my doubts of whether or not I'm pregnant but I just need words of advice as to whether what I'm experiencing is normal or not. Pray for me everyone I'll most likely be taking the normal urine pregnancy test today or tomorrow so I really hope they show negative. Help me. 

Loading...

take a pregnancy test in the morning if you are i cant advice you of the pills i have never taken any type of pill i actually want to get pregnant i havent been able to if you are pregnant you are lucky i wish i was you :)
Reply

Loading...